Optimal Fiscal Regime in a Spatial Duopoly
Luca Lambertini ()
Journal of Urban Economics, 1997, vol. 41, issue 3, 407-420
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (20)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0094-1190(96)92007-0
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Optimal Fiscal Regime in a Spatial Duopoly (1994) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:juecon:v:41:y:1997:i:3:p:407-420
Access Statistics for this article
Journal of Urban Economics is currently edited by S.S. Rosenthal and W.C. Strange
More articles in Journal of Urban Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().